# SDR CA190228002

- Difficulty date: February 27, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bell 505
- Engine: Tmeca ARRIU2F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 236 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  AIRCRAFT IN FLIGHT CHIP ENGINE EVENT CAS. AIRCRAFT LANDED AND ENGINE CHIP DETERMINED TO BE PRE-TF-90.    NEW REPLACEMENT ENGINE SHIPPED YESTERDAY FROM TO MAINTENANCE FACILITY . (TC# 20190228002)
